A bivariate duration model for job mobility of two-earner households

J.N. van Ommeren, P. Rietveld, P. Nijkamp

Research output: Contribution to JournalArticleAcademic

Abstract

In recent years we have observed an increasing interest in the job mobility patterns of employed persons. A new issue in this context is the mutual dependence of job mobility choice of workers who belong to the same household. In the present paper, we focus on bivariate duration models of stock sampled data in which dependence is induced through mixing. We apply the estimation method on the basis of an empirical study on the mutual dependence of job mobility of workers belonging to a two-earner household in the Netherlands. An interesting empirical result is that the marginal willingness to pay for a reduction in commuting time in a two-wage earner household is higher than that usually found for single-earner workers. © 2002 Elsevier Science B.V. All rights reserved.
Original languageEnglish
Pages (from-to)574-587
Number of pages13
JournalEuropean Journal of Operational Research
Volume137
Issue number3
DOIs
Publication statusPublished - 2002

Fingerprint

Dive into the research topics of 'A bivariate duration model for job mobility of two-earner households'. Together they form a unique fingerprint.

Cite this